# SDR CA130819007

- Difficulty date: August 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, RIGHT ENGINE EXPERIENCED TQ ROLL BACK UNDER 5 PERCENT. CAPTAIN CORRECTED FOR POWER LOSS AND CO-PILOT CONFIRMED RT TQ READING BELOW 5 PERCENT. RT ENGINE STARTED TO FEATHER THEN RETURNED TO NORMAL.  CAPTAIN TRIED TO VERIFY GAUGE READING, AS HE GLANCED AT THE GAUGE THE TQ HAD STARTED TO RETURN TO CORRECT SETTING.  RT ENGINE DID NOT FULLY FEATHER.  THE OCCURRENCE WAS BETWEEN 3-4 SECONDS. THE CREW ALSO NOTED THAT RT AUTOFEATHER WAS SLOW TO ARM DURING TAXI, HIGHER THAN 60 PERCENT. PCU WAS CHANGED, THIS FIXED THE AUTO FEATHER ISSUE. LATER, FDR DOWNLOAD CONFIRMED THAT BOTH ENGINES LOST POWER MOMENTARILY DURING THE EVENT.
